# SDR UPS01836993

- Difficulty date: September 20, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RIGHT WHEEL WELL KEEL BEAM STA. 827 UPPER WEB AND ATTACH ANGLE ARE CRACKED.     REPAIRED WEB AND ANGLE I.A.W. SRM. 53-2-0 FIG. 1B
